# SDR KGBR201809240001

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N349TA
- Make and model: Casa C212200
- Aircraft serial: 349
- Aircraft time: 13,314 hours, 19,141 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PANEL REMOVAL FOR INSPECTION. PANEL HOLDING PRESSURE RELIEF VALVE PN:1604270 DISCOVERED ONE ADJUSTING SCREW LOOSE, SECOND ADJUSTING SCREW MISSING AND LAYING ON BOTTOM OF TANK.
